Alert archive / Alabama / Areal Flood Warnings in 2011

Areal Flood Warning 2, NWS Mobile, AL

March 9, 2011Choctaw County, Alabama; Wayne County, Mississippi

NWS Mobile, AL issued this areal flood warning at Mar 9, 2011, 11:00 AM CST for Choctaw County, Alabama; Wayne County, Mississippi. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2011, 11:00 AM CST (17:00 UTC)
Expired
Mar 9, 2011, 3:43 PM CST
In force
5 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, AL, Wayne County, MS

The radar

The Mobile radar (KMOB), 129 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-132 m²/s²
0-3 km storm-relative helicity
-197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WGUS44 KMOB 091700
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1100 AM CST WED MAR 9 2011

ALC023-MSC153-092300-
/O.NEW.KMOB.FA.W.0002.110309T1700Z-110309T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-WAYNE MS-
1100 AM CST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WAYNESBORO...
  SOUTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 500 PM CST WEDNESDAY

* AT 1057 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR RAINFALL
  ESTIMATES INDICATE THAT AS MUCH AS 7 TO 9 INCHES OF RAIN HAS
  FALLEN OVER THE AREA.  THIS AREAL FLOOD WARNING REPLACES THE
  EXPIRED FLASH FLOOD WARNING FOR THIS AREA DUE TO THE LONG
  DURATION REQUIRED FOR THE HEAVY RAINFALL TO RUN OFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS 
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...URBAN 
AREAS...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

TO REPORT AREAL FLOODING TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3199 8807 3196 8807 3195 8812 3193 8807
      3190 8813 3186 8814 3183 8818 3177 8815
      3175 8809 3171 8809 3170 8846 3168 8846
      3158 8893 3183 8894 3185 8863 3189 8848
      3194 8847

$$
1 follow-up statement
349 
WGUS84 KMOB 092143
FLSMOB

LOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CST WED MAR 9 2011

ALC023-MSC153-092153-
/O.CAN.KMOB.FA.W.0002.000000T0000Z-110309T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-WAYNE MS-
343 PM CST WED MAR 9 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN WAYNE AND
SOUTHERN CHOCTAW COUNTIES...

TO REPORT AREAL FLOODING TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3199 8807 3196 8807 3195 8812 3193 8807
      3190 8813 3186 8814 3183 8818 3177 8815
      3175 8809 3171 8809 3170 8846 3168 8846
      3158 8893 3183 8894 3185 8863 3189 8848
      3194 8847

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 9, 10:30 AM CST, 30 minutes earlier.

Area forecast discussion, Mar 9, 10:30 AM CST, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1030 AM CST WED MAR 9 2011

.UPDATE...QUICK UPDATE TO FORECAST PACKAGE TO REMOVE
BUTLER...MONROE...CONECUH AND CRENSHAW COUNTIES IN ALABAMA AND
GEORGE COUNTY IN MISSISSIPPI FROM TORNADO WATCH #46.  OVERALL...
PREVIOUS FORECAST PACKAGE SEEMS ON TRACK WITH ONLY MINOR TWEAKS
MADE...DID KNOCK HIGH TEMPERATURES ACROSS THE REGION DOWN A FEW
DEGREES TODAY. /08

**********************PREVIOUS***************************

...TORNADO WATCH EASTERN TWO THIRDS TILL NOON...
...FLASH FLOOD WATCH ALL THE AREA TODAY...
...WIND ADVISORY ALL AREA TODAY...

.SHORT TERM...(TODAY AND TONIGHT)MAIN FOCUS THIS MORNING AND EARLY
THIS AFTERNOON WILL BE THE THREAT OF SEVERE THUNDERSTORMS MOVING IN
FROM THE WEST AND NORTHWEST ALONG WITH THE THREAT OF LOCALIZED
FLOODING MOSTLY OVER THE NORTHWARD PART OF THE CWFA EARLY TODAY THEN
TRANSITIONING FURTHER TO THE SOUTH MOSTLY OVER COASTAL SECTIONS OF
THE ALABAMA AND NORTHWEST FLORIDA BY EARLY THIS AFTERNOON. TO THE
WEST A 100 KT UPPER JET AXIS CONTINUES TO MOVE EASTWARD...REACHING
THE LOWER MS RIVER VALLEY BY AROUND MIDDAY WITH THE RIGHT ENTRANCE
REGION NOSING FURTHER TO THE EAST NEARING WESTERN SECTIONS OF THE
CWFA LATER THIS MORNING. THE GFS...ECMWF AND NAM DEPICT THIS PATTERN
WELL WITH THE GFS SLIGHTLY FASTER THAN THE OTHER 2 MODELS. ALL
MODELS ALSO SHOW THIS UPPER JET STRENGTHENING AS IT SHIFTS FURTHER
EAST LATER THIS MORNING RESULTING IN INCREASED LIFT IN THE LOWER
LEVELS AND UPPER DIVERGENCE ALOFT IN THE VICINITY OF THE RIGHT
ENTRANCE REGION. THIS FAVORABLE SIDE OF THE UPPER JET BECOMES MORE
IN PHASE WITH A 40 TO 45 KNOT H8 JET CORE OVER OUR AREA BY THIS TIME
LIKELY LEADING TO SOME EXPLOSIVE THUNDERSTORM GROWTH OVER SOME OF
OUR WESTERN SECTIONS OF THE CWFA BETWEEN 4 AND 9 AM. 0 TO 1 KM
HELICITY VALUES CONTINUE TO HOVER AROUND 300 M2/S2 FOR MOST AREAS
THIS MORNING LIKELY RESULTING IN MORE ROTATING CELLS THAN
NOT...SHIFTING EASTWARD THROUGHOUT THE DAY. AS A RESULT A TORNADO
WATCH HAS BEEN REISSUED FOR MOST OF THE WESTERN HALF OF THE CWFA
THIS MORNING WHICH WILL LIKELY BE BE EXTENDED FURTHER TO THE EAST BY
AROUND 8 OR 9 AM THIS MORNING. STAY TUNED FOR FURTHER UPDATES. AS
FOR THE FURTHER FLASH FLOODING POTENTIAL NEAR THE COAST LATER TODAY
HAVE BUMPED UP THE CURRENT QPF VALUES TO AROUND 2 INCHES OVER MUCH
OF THE WESTERN FLORIDA PANHANDLE AND ADJACENT ALABAMA COUNTIES
MOSTLY DUE TO TRAINING CELLS IN THE VICINITY OF THE BETTER LIFT OR
DYNAMIC FORCING ALOFT ASSOCIATED WITH UPPER JET SHIFTING EAST.
SLIGHTLY BETTER MOISTURE OR THETA E VALUES ARE ALSO NOTED IN THE
GUIDANCE SUPPORTING THE BETTER QPF VALUES IN OUR COASTAL AND SE
AREAS. AS FOR TEMPS WILL GO WARMER THEN THE COOLER MET GUIDANCE FOR
MOST INLAND AREAS AWAY FROM THE COAST...AND STAY CLOSE OR UNDERCUT
THE GUIDANCE A DEGREE OR TWO NEAR IMMEDIATE COAST DUE TO THE COOLER
NEAR SHORE WATERS. 32/EE

THURSDAY THROUGH FRIDAY NIGHT...COLD FRONT WILL BE OVER THE FLORIDA
PENINSULA BY THURSDAY MORNING...TAKING THE RAIN AND THUNDERSTORMS
WITH IT. THE REMAINDER OF THE SHORT TERM WILL BE DRY AND COOL. HIGH
THURSDAY AND FRIDAY MOSTLY MID 60S WITH THE COOLEST MORNING BEING
FRIDAY MORNING WITH MID TO LOW 30S GENERALLY NORTH OF AN ANDALUSIA
TO CHATOM LINE AND MID TO UPPER 30S SOUTH TO THE COAST. FRIDAY NIGHT
LOWS WILL BE LOWEST OVER THE EASTERN SECTIONS WHERE LOWS WILL
APPROACH FREEZING AGAIN TO THE EAST OF A GREENVILLE TO CRESTVIEW
LINE. POSSIBILITY THAT A FREEZE WATCH OR WARNING MAY BE NEEDED FOR A
FEW AREAS SINCE ITS BEEN A WHILE SINCE WE HAVE HAD TEMPERATURES THAT
COOL. /11

.LONG TERM...(SATURDAY THROUGH TUESDAY)AFTER A COOL START
TEMPERATURES WILL WARM NICELY INTO THE LOWER 70S ON SATURDAY.  THE
SURFACE HIGH MOVES EAST OF THE FORECAST AREA SATURDAY WITH THE WINDS
TURNING SOUTHEAST UNDER A ZONAL UPPER FLOW. SURFACE HIGH GRADUALLY
BREAKS DOWN BY SUNDAY AS A SHORT WAVE ROLLS EAST OUT OF THE SOUTHERN
ROCKIES. THIS WAVE WILL SPREAD CLOUDS ACROSS THE AREA SUNDAY AND
SUNDAY NIGHT. THE EURO IS A BIT MORE ROBUST WITH THE SHORT WAVE BUT
BOTH THE GFS AND EURO GENERATE SOME RAIN FOR MONDAY AND MONDAY
NIGHT. GIVEN TIME OF YEAR...WENT AHEAD AND MADE THE WEATHER GRIDS
THUNDER VS SHOWERS ALTHOUGH POPS ARE ON THE LOW END. TEMPERATURES
MOSTLY 50S TO 70S.

&&

.MARINE...A STRONG SOUTHERLY WIND FLOW WILL CONTINUE THROUGH EARLY
THIS EVENING AHEAD A COLD FRONT APPROACHING FROM THE WEST. SEAS WILL
BUILD TO 6 TO 8 FEET OUT TO 60 NM WITH ROUGH CONDITIONS OVER AREA
BAYS AND SOUNDS. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
AHEAD OF THE FRONT WITH SOME STORMS BECOMING STRONG TO SEVERE
POSSIBLY ACCOMPANIED WITH WIND VELOCITIES IN EXCESS OF 50 KNOTS AND
VERY STRONG WATERSPOUTS MOVING NORTHWARD TOWARDS THE COAST. THE
THUNDERSTORM THREAT WILL DECREASE BY LATE THIS AFTERNOON AS THE MAIN
UPPER LEVEL FORCING BEGINS TO PULLOUT TO THE ENE. A STRONG OFFSHORE
FLOW IS EXPECTED IN THE WAKE OF THE FRONT BEGINNING LATE TONIGHT
CONTINUING THROUGH MIDDAY THURSDAY...THEN GRADUALLY DECREASING
THROUGH EARLY FRIDAY MORNING. SEAS WILL INITIALLY RANGE FROM 3 TO 5
FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE THEN GRADUALLY
DECREASE LATE THU THROUGH FRI MORNING. A LIGHT NORTHERLY FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH MIDDAY FRIDAY BECOMING
SOUTHWEST BY AFTERNOON AS HIGH PRESSURE OVER THE NORTH CENTRAL GULF
BEGINS TO SHIFT EAST. 32/EE

&&

.AVIATION...BKN TO OVC CEILINGS AROUND 1K FT LOWERING TO AROUND 500
FT AT TIMES IN HEAVY RAIN AND THUNDERSTORMS...CONTINUING THROUGH
EARLY THIS EVENING. SOME THUNDERSTORMS WILL BECOME SEVERE FROM NOW
THROUGH EARLY THIS AFTERNOON ACCOMPANIED BY WINDS IN EXCESS OF 58
MPH...LARGE HAIL AND STRONG TORNADOES. WINDS WILL CONTINUE FROM THE
SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS AT
TIMES...ESPECIALLY NEAR SHOWERS AND THUNDERSTORMS THROUGH MID TO
LATE AFTERNOON...FOLLOWED BY A COLD FRONT MOVING IN FROM THE WEST BY
EARLY THIS EVENING...RESULTING IN A NORTHERLY FLOW AT 12 TO 17 KTS
THROUGH 12Z THU. CLOUDS BASES WILL STEADILY LIFT BEHIND THE FRONT
MOSTLY BEFORE 06Z THU. 32/EE
&&

.FIRE WEATHER...RAIN AND THUNDERSTORMS...SOME SEVERE ALONG WITH
HEAVY RAIN WILL SPREAD EAST ACROSS THE AREA TODAY. WILL CONTINUE THE
FIRE WEATHER WATCH FOR THURSDAY OVER THE PANHANDLE DUE TO 20 FOOT
NORTHWEST WINDS NEAR OR ABOVE 15 MPH AND LOWEST AFTERNOON HUMIDITY
BETWEEN 30 AND 35 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  45  64  38 / 100  20  00  00
PENSACOLA   70  49  64  41 / 100  30  00  00
DESTIN      70  51  63  43 / 100  50  00  00
EVERGREEN   71  45  62  33 / 100  30  05  00
WAYNESBORO  74  41  62  33 / 100  05  00  00
CAMDEN      71  43  61  32 / 100  20  05  00
CRESTVIEW   71  49  65  35 / 100  40  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

     FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

FL...FIRE WEATHER WATCH FROM NOON THURSDAY TO 5 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     HIGH SURF ADVISORY UNTIL 9 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
     ROSA.

MS...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

     WIND ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Mar 9, 5:55 AM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
555 AM CST WED MAR 9 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-101200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE IN FROM
THE WEST IN RESPONSE TO A STRONG UPPER LEVEL DISTURBANCE TRACKING
EASTWARD OVER THE NORTHERN GULF STATES. SOME STORMS WILL BECOME
SEVERE AT TIMES ACCOMPANIED WITH DAMAGING WINDS...LARGE HAIL AND
TORNADOES. SEVERE THUNDERSTORM DEVELOPMENT WILL CONTINUE TO SHIFT
EAST TODAY AS THE UPPER LEVEL SYSTEM CONTINUES TO APPROACH FROM THE
WEST.

DUE TO THE STRONG DYNAMICALLY FORCING ALOFT WITH THIS SYSTEM AND
DEEP ATMOSPHERIC MOISTURE IN PLACE THE POTENTIAL FOR FLASH FLOODING
EXISTS ESPECIALLY OVER WESTERN AND NORTHERN SECTIONS OF THE FORECAST
AREA THIS MORNING THEN TRANSITIONING TO THE WESTERN FLORIDA
PANHANDLE AND THE ADJACENT ALABAMA COUNTIES LATER THIS MORNING
CONTINUING THROUGH MID TO LATE AFTERNOON. RAINFALL TOTALS COULD
REACH 5 TO 7 INCHES LOCALLY OVER THE WESTERN AND NORTHERN SECTIONS
OF THE FORECAST AREA THIS MORNING AND 3 TO 5 INCHES LOCALLY OVER THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT ALABAMA COUNTIES LATE
THIS MORNING AND THIS AFTERNOON. RAINFALL TOTALS COUNTY WIDE WILL
LIKELY REACH 2 TO 3 INCHES IN THESE AREAS TO THE NORTH AND SOUTH.

A STRONG SOUTHERLY WIND FLOW WILL CONTINUE TO MAKE HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH THIS AFTERNOON FOLLOWED BY STRONG
OFFSHORE FLOW THROUGH TONIGHT.

HAZARDOUS SURF CONDITIONS WILL CONTINUE ALONG AREA BEACHES THROUGH
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STRONG OFFSHORE FLOW WILL CONTINUE TO GIVE WAY TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH EARLY THURSDAY AFTERNOON.
NORTHERLY WINDS AND SEAS WILL THEN GRADUALLY DECREASE THROUGH
FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT AND SPOTTER INFORMATION WILL
CONTINUE THROUGH MOST OF TODAY. THE THUNDERSTORM THREAT WILL
DECREASE FROM WEST TO EAST BEGINNING LATER THIS MORNING...EXITING
THE EASTERN PART OF THE FORECAST AREA BY LATE THIS AFTERNOON OR
EARLY THIS EVENING. STAY TUNED FOR FURTHER UPDATES THROUGHOUT THE
DAY.

In the hours before

Local storm report, Mar 9, 9:36 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
936 AM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     TORNADO          SILVERHILL              30.55N 87.75W
03/09/2011                   BALDWIN            AL   EMERGENCY MNGR

            BALDWIN COUNTY EMA REPORTING DAMAGE IN THE FORM OF
            SEVERAL ROOFS BLOWN OFF HOUSES. STREETS AFFECTED INCLUDE
            FIRST AND FOURTH STREET AS WELL AS HIGHWAY 104 AND FOURTH
            STREET.

&&

CUPO
Local storm report, Mar 9, 10:06 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1006 AM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HAIL             10 NW PENSACOLA         30.52N 87.31W
03/09/2011  E1.00 INCH       ESCAMBIA           FL   EMERGENCY MNGR

            HAIL REPORTED ALONG TEN MILE ROAD NORTH OF PENSACOLA.

&&

CUPO
Local storm report, Mar 9, 10:17 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1017 AM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     TSTM WND DMG     ANDALUSIA               31.31N 86.48W
03/09/2011                   COVINGTON          AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN NEAR AIRPORT ROAD AND SOUTH
            BYPASS.

&&

CUPO
Local storm report, Mar 9, 10:23 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1023 AM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     TORNADO          WALNUT HILL             30.89N 87.51W
03/09/2011                   ESCAMBIA           FL   EMERGENCY MNGR

            DAMAGE TO AN UNKNOWN NUMBER OF HOMES WERE REPORTED WITH
            TREES DOWNED ON THE HOMES. CONFIRMED BY EMERGENCY
            MANAGER.

&&

CUPO
Local storm report, Mar 9, 10:39 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1039 AM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     MCDAVID                 30.87N 87.32W
03/09/2011                   ESCAMBIA           FL   FIRE DEPT/RESCUE

            ESCAMBIA COUNTY 911 REPORTED FIVE STRUCTURES WITH HEAVY
            DAMAGE ALONG THE TWO-HUNDRED BLOCK OF MAIN STREET.

&&

CUPO
Local storm report, Mar 9, 10:41 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1041 AM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     TORNADO          MILTON                  30.62N 87.03W
03/09/2011                   SANTA ROSA         FL   TRAINED SPOTTER

            STREET SIGN BENT OVER AND A TREE DOWN IN YARD NEAR THE
            FIVE THOUSAND BLOCK OF ALABAMA STREET.

&&

CUPO

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 7:11 PM CSTSevere Thunderstorm WarningMOBMobile, Washington34 min
Mar 8, 8:23 PM CSTSevere Thunderstorm WarningMOBWashington37 min
Mar 8, 9:04 PM CSTSevere Thunderstorm WarningMOBClarke, Washington41 min
Mar 8, 9:44 PM CSTSevere Thunderstorm WarningMOBClarke, Washington, Wilcox46 min
Mar 9, 1:32 AM CSTFlash Flood WarningMOBChoctaw118 min
Mar 9, 4:20 AM CSTFlash Flood WarningMOBChoctaw6 hr
Mar 9, 4:22 AM CSTSevere Thunderstorm WarningMOBChoctaw38 min
Mar 9, 4:32 AM CSTTornado WarningMOBChoctaw33 min
Mar 9, 5:07 AM CSTFlash Flood WarningMOBChoctaw6 hr
Mar 9, 5:40 AM CSTTornado WarningMOBChoctaw, Clarke33 min
Mar 9, 5:51 AM CSTFlash Flood WarningMOBClarke, Washington, Wilcox6 hr
Mar 9, 6:37 AM CSTTornado WarningMOBWashington17 min
Mar 9, 7:08 AM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington52 min
Mar 9, 7:26 AM CSTFlash Flood WarningMOBBaldwin, Clarke, Mobile, Washington6 hr
Mar 9, 7:33 AM CSTFlash Flood WarningMOBMonroe6 hr
Mar 9, 7:52 AM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile83 min
Mar 9, 7:54 AM CSTSpecial Marine WarningMOB81 min
Mar 9, 8:01 AM CSTTornado WarningMOBBaldwin, Mobile44 min
Mar 9, 8:14 AM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia61 min
Mar 9, 8:27 AM CSTTornado WarningMOBBaldwin, Mobile63 min
Mar 9, 8:35 AM CSTTornado WarningMOBConecuh, Covington, Escambia40 min
Mar 9, 8:41 AM CSTFlash Flood WarningMOBBaldwin, Mobile4 hr
Mar 9, 8:48 AM CSTFlash Flood WarningMOBConecuh, Escambia5 hr
Mar 9, 8:50 AM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw40 min
Mar 9, 9:02 AM CSTSevere Thunderstorm WarningMOBBaldwin, Escambia58 min
Mar 9, 9:10 AM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia65 min
Mar 9, 9:10 AM CSTTornado WarningMOBBaldwin50 min
Mar 9, 9:16 AM CSTTornado WarningMOBBaldwin44 min
Mar 9, 9:16 AM CSTTornado WarningMOBCovington59 min
Mar 9, 9:19 AM CSTSpecial Marine WarningMOB116 min
Mar 9, 9:23 AM CSTSpecial Marine WarningMOB97 min
Mar 9, 9:25 AM CSTFlash Flood WarningMOBBaldwin6 hr
Mar 9, 9:26 AM CSTTornado WarningMOBBaldwin, Escambia49 min
Mar 9, 9:26 AM CSTTornado WarningMOBCovington, Crenshaw26 min
Mar 9, 9:36 AM CSTFlash Flood WarningMOBConecuh, Covington, Escambia114 min
Mar 9, 9:40 AM CSTTornado WarningMOBBaldwin50 min
Mar 9, 9:44 AM CSTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw4 hr
Mar 9, 9:54 AM CSTTornado WarningMOBCovington25 min
Mar 9, 10:09 AM CSTSevere Thunderstorm WarningMOBCovington66 min
Mar 9, 10:22 AM CSTAreal Flood WarningMOBChoctaw5 hr
Mar 9, 10:55 AM CSTSpecial Marine WarningMOB80 min
Mar 9, 11:14 AM CSTTornado WarningMOBBaldwin61 min
Mar 9, 11:30 AM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox10 days
Mar 9, 11:54 AM CSTAreal Flood AdvisoryMOBConecuh, Covington, Escambia111 min
Mar 9, 11:58 AM CSTSpecial Marine WarningMOB2 hr
Mar 9, 12:00 PM CSTAreal Flood WarningMOBClarke, Washington, Wilcox4 hr
Mar 9, 2:02 PM CSTSpecial Marine WarningMOB58 min
Mar 8, 7:01 PM CSTSevere Thunderstorm WarningMOBGreene, Perry44 min
Mar 8, 7:47 PM CSTSevere Thunderstorm WarningMOBGreene, Perry, Wayne43 min
Mar 8, 9:32 PM CSTRiver Flood WarningMOBGeorge, Greene, Perry9 days
Mar 8, 9:32 PM CSTRiver Flood WarningMOBGeorge, Greene, Jackson10 days
Mar 9, 5:01 AM CSTTornado WarningMOBWayne44 min
Mar 9, 6:00 AM CSTTornado WarningMOBGreene, Perry45 min
Mar 9, 6:04 AM CSTTornado WarningMOBPerry, Stone41 min
Mar 9, 6:38 AM CSTTornado WarningMOBGeorge, Greene, Perry, Stone37 min
Mar 9, 6:41 AM CSTSevere Thunderstorm WarningMOBGeorge, Stone49 min
Mar 9, 11:30 AM CSTRiver Flood WarningMOBGreene, Wayne47 hr
Mar 9, 11:30 AM CSTRiver Flood WarningMOBPerry6 days

Nearby

Areal Flood Warnings in Alabama, 2011Areal Flood Warnings in Mississippi, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.